MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD CALIBRATED DISPOSABLE INOCULATING LOOPS; EQUIPMENT, LABORATORY, GENERAL PURPOSE

BECTON DICKINSON & CO. (SPARKS) BD CALIBRATED DISPOSABLE INOCULATING LOOPS; EQUIPMENT, LABORATORY, GENERAL PURPOSE
Catalog Number 220217
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is copan.This site is an oem manufacturing site.Therefore, bd corporate headquarters in sparks, md has been listed in sections d.3.And g.1.And the sparks fda registration number has been used for the manufacture report number.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported prior to using bd calibrated disposable inoculating loops that the case was labeled with the 10ul product information but packed with the 1ul product.There was no health impact or consequence reported.
 
Additional Manufacturer Narrative
Investigation summary: bd had not received samples, but two (2) photos were provided for investigation.The photos were reviewed, and the loop color corresponds to the customer ordered item.Therefore, the indicated failure mode for incorrect product label was observed.Additionally, retention samples were evaluated by visual examination and the issue of incorrect product label was not observed.Retention samples of the lots manufactured immediately prior and after batch 2301040 were inspected and no issues were observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode of incorrect labeling.The reported defect occurred during the packaging process.All relevant personnel have been made aware of the complaint complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD CALIBRATED DISPOSABLE INOCULATING LOOPS
Common Device Name
EQUIPMENT, LABORATORY, GENERAL PURPOSE
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key20715472
Report Number1119779-2024-00900
Device Sequence Number9638435
Product Code LXG
UDI-Device Identifier00382902202172
UDI-Public(01)00382902202172(11)230316(17)280229(10)2301040
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number220217
Device Lot Number2301040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date11/18/2024
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown